Scholion.ai

Efficient Computations for the Discrete GI/G/1 System

Attahiru Sule Alfa, Jungong Xue

INFORMS Journal on Computing · 2007 · Volume 19 · Issue 3

DOI: 10.1287/ijoc.1060.0190

Abstract

We consider the discrete-time GI/G/1 system with discrete interarrival times and service-times distributions that have finite supports, and formulate it as a PH/PH/1 system. We then take advantage of the resulting special structure to develop efficient methods for computing its rate matrices and the decay rates of its queue length and waiting time.

Keywords

matrix-analytic methods, discrete GI/G/1 systems, discrete PH/PH/1 systems, queue length, waiting time, tail probabilities

Enable JavaScript for citation tools and additional paper interactions.